Scheme-Independent Calculations of Anomalous Dimensions of Baryon Operators in Conformal Field Theories

John A. Gracey, Thomas A. Ryttov, Robert Shrock

Research output: Contribution to journalJournal articleResearchpeer-review

190 Downloads (Pure)

Abstract

We present the first analytic scheme-independent series calculations of anomalous dimensions of several types of baryon operators at an infrared fixed point (IRFP) in an asymptotically free SU(3) gauge theory with Nf fermions. Separately, for an asymptotically free gauge theory with a gauge group G and Nf fermions in a representation R of G, we consider physical quantities at an IRFP, including the anomalous dimension of gauge-invariant fermion bilinears and the derivative of the beta function. These quantities have been calculated in series expansions whose coefficients have been proved to be scheme-independent at each order. We illustrate the scheme independence using a variety of schemes, including the RI′ scheme and several types of momentum subtraction schemes.

Original languageEnglish
Article number116018
JournalPhysical Review D
Volume97
Issue number11
Number of pages14
ISSN2470-0010
DOIs
Publication statusPublished - 1. Jun 2018

Keywords

  • hep-th
  • hep-lat
  • hep-ph

Fingerprint Dive into the research topics of 'Scheme-Independent Calculations of Anomalous Dimensions of Baryon Operators in Conformal Field Theories'. Together they form a unique fingerprint.

Cite this